Journal articles

  • G. Mazanti, F. Santambrogio. Minimal-time mean field games. Math. Models Methods Appl. Sci., 29(8):1413–1464, 2019. [doi] [arXiv] [cvgmt] [HAL] [BibTeX]
  • F. Colonius, G. Mazanti. Decay rates for stabilization of linear continuous-time systems with random switching. Math. Control Relat. Fields, 9(1):39–58, 2019. [doi] [arXiv] [HAL] [BibTeX]
  • G. Mazanti. Relative controllability of linear difference equations. SIAM J. Control Optim., 55(5):3132–3153, 2017. [doi] [arXiv] [HAL] [BibTeX]
  • Y. Tang, G. Mazanti. Stability analysis of coupled linear ODE-hyperbolic PDE systems with two time scales. Automatica J. IFAC, 85:386–396, 2017. [doi] [HAL] [BibTeX]
  • Y. Chitour, G. Mazanti, M. Sigalotti. Persistently damped transport on a network of circles. Trans. Amer. Math. Soc., 369(6):3841–3881, 2017. [doi] [arXiv] [HAL] [BibTeX]
  • Y. Chitour, G. Mazanti, M. Sigalotti. Stability of non-autonomous difference equations with applications to transport and wave propagation on networks. Netw. Heterog. Media, 11(4):563–601, 2016. [doi] [arXiv] [HAL] [BibTeX]
  • G. Mazanti. Stabilization of persistently excited linear systems by delayed feedback laws. Systems Control Lett., 68:57–67, 2014. [doi] [HAL] [BibTeX]
  • G. Mazanti, Y. Chitour, M. Sigalotti. Stabilization of two-dimensional persistently excited linear control systems with arbitrary rate of convergence. SIAM J. Control Optim., 51(2):801–823, 2013. [doi] [HAL] [BibTeX]

Book chapters

  • Y. Chitour, G. Mazanti, M. Sigalotti. Stabilization of persistently excited linear systems. In J. Daafouz, S. Tarbouriech, M. Sigalotti, editors, Hybrid Systems with Constraints, chapter 4. Wiley–ISTE, London, UK, 2013. [doi] [pdf] [BibTeX]

Lecture notes